MathSciNet Relay Station
MathSciNet bibliographic data
MR991102 57R22 (55P35 55R65)
Bödigheimer, C.-F.; Cohen, F.; Taylor, L. On the homology of configuration spaces. Topology 28 (1989), no. 1, 111–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement